# SDR MASA200700302

- Difficulty date: June 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 6,100 hours, 4,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2726 LAS - CAPTAIN REPORTED THE EMERGENCY LIGHTS WERE CYCLING ON AND OFF ON THE GROUND ON GPU AND APU GEN POWER.  MX CHANGED RELAY K135 ON PCBC 5 IN JB11.
